# SDR HEEA968489

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 7635109011106
- Condition: Excess Worn
- Location: M/R Gr Box
- Part time: 8,129 hours
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR ON CONVEX SIDE OF GEAR TEETH. REPLACED WITH SERVICEABLE PART.  SEE MMIR# HEEA0008490 FOR PINION ALSO REPLACED.
